×

zbMATH — the first resource for mathematics

Scattering theory. (English) Zbl 0117.09104

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arne Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1948), 17. · Zbl 0033.37701
[2] Paul R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102 – 112. · Zbl 0107.09802
[3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[4] Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165 – 202. · Zbl 0082.28201
[5] P. D. Lax, Remarks on the preceding paper, Comm. Pure Appl. Math. 10 (1957), 617 – 622. · Zbl 0080.31802
[6] Peter D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163 – 178. · Zbl 0085.09102
[7] P. D. Lax, Translation invariant spaces, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 299 – 306.
[8] Peter D. Lax and Ralph S. Phillips, The wave equation in exterior domains, Bull. Amer. Math. Soc. 68 (1962), 47 – 49. · Zbl 0103.06401
[9] Peter D. Lax, Cathleen S. Morawetz, and Ralph S. Phillips, The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle, Bull. Amer. Math. Soc. 68 (1962), 593 – 595. · Zbl 0108.28301
[10] James W. Moeller, On the spectra of some translation invariant spaces, J. Math. Anal. Appl. 4 (1962), 276 – 296. · Zbl 0116.32301
[11] R. S. Phillips, Spectral theory for semi-groups of linear operators, Trans. Amer. Math. Soc. 71 (1951), 393 – 415. · Zbl 0045.21502
[12] A. Ya. Povzner and I. V. Suharevskiĭ, Discontinuities of the Green’s function of mixed problems for the wave equation, Mat. Sb. (N.S.) 51 (93) (1960), 3 – 26 (Russian).
[13] Y. Fourès and I. E. Segal, Causality and analyticity, Trans. Amer. Math. Soc. 78 (1955), 385 – 405. · Zbl 0064.36805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.